American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] David Cruz-Uribe SFO and Cristian Rios. The Kato problem for operators with weighted ellipticity. Trans. Amer. Math. Soc. 367 (2015) 4727-4756.
Abstract, references, and article information   
View Article: PDF

[2] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[3] R. Brown, I. Mitrea, M. Mitrea and M. Wright. Mixed boundary value problems for the Stokes system. Trans. Amer. Math. Soc. 362 (2010) 1211-1230. MR 2563727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Korevaar and M. A. Monterie. Approximation of the equilibrium distribution by distributions of equal point charges with minimal energy. Trans. Amer. Math. Soc. 350 (1998) 2329-2348. MR 1473445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wade C. Ramey and HeungSu Yi. Harmonic Bergman Functions on Half-Spaces. Trans. Amer. Math. Soc. 348 (1996) 633-660. MR 1303125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nicola Garofalo and Ermanno Lanconelli. Wiener's criterion for parabolic equations with variable coefficients and its consequences . Trans. Amer. Math. Soc. 308 (1988) 811-836. MR 951629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Sjögren. Weak $L\sb{1}$ characterizations of Poisson integrals, Green potentials and $H\sp{p}$ spaces . Trans. Amer. Math. Soc. 233 (1977) 179-196. MR 0463462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lawrence J. Dickson. Limit properties of Poisson kernels of tube domains . Trans. Amer. Math. Soc. 182 (1973) 383-401. MR 0330937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia